MathSciNet Relay Station
MathSciNet bibliographic data
MR3090520 52A22 (52C99 68U05)
Heilman, Steven; Jagannath, Aukosh; Naor, Assaf Solution of the propeller conjecture in $\Bbb{R}\sp 3$. Discrete Comput. Geom. 50 (2013), no. 2, 263–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement